RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 6, Pages 800–814 (Mi zvmmf1177)  

This article is cited in 1 scientific paper (total in 1 paper)

Checking the sign-definiteness of forms

A. V. Arutyunova, A. F. Izmailovb

a Peoples Friendship University of Russia, Moscow
b Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (2323 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:6, 767–780

Bibliographic databases:

Document Type: Article
UDC: 519.626.2
MSC: Primary 49M99; Secondary 65K10, 41A60, 15A63, 90C52
Received: 14.03.2001

Citation: A. V. Arutyunov, A. F. Izmailov, “Checking the sign-definiteness of forms”, Zh. Vychisl. Mat. Mat. Fiz., 42:6 (2002), 800–814; Comput. Math. Math. Phys., 42:6 (2002), 767–780

Citation in format AMSBIB
\Bibitem{AruIzm02}
\by A.~V.~Arutyunov, A.~F.~Izmailov
\paper Checking the sign-definiteness of forms
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 6
\pages 800--814
\mathnet{http://mi.mathnet.ru/zvmmf1177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1932807}
\zmath{https://zbmath.org/?q=an:1056.49029}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 6
\pages 767--780


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1177
  • http://mi.mathnet.ru/eng/zvmmf/v42/i6/p800

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arutyunov A.V., Izmailov A.F., “Positive definiteness of forms: Numerical identification”, SIAM J Control Optim, 41:5 (2003), 1567–1585  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:137
    Full text:39
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019